# SDR ALGR111207

- Difficulty date: August 26, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N267AL
- Make and model: Bell 206L-4
- Aircraft serial: 52282
- Aircraft time: 3,231 hours
- Engine: Allsn 250C30P
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 206033201311
- Part serial: 52282
- Condition: Cracked
- Location: Fuselage
- Part time: 3,231 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROOF PANEL CRACKED APPROX 6.3.
